| Model Number |
120-340 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: textured implant exchange.
Event or Problem Description
Healthcare professional reported right side implant removal from textured to smooth due to the concerns of the product.Healthcare professional later reported rupture.Device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is a medical event not related to the device.Rupture: observed two openings assessed as an unidentified (tear) opening (shell thickness whiting to spec).Additional observations: red particles observed on the device.Additional, changed, and/or corrected data: h3, h6.